# SDR 2007UALA01795

- Difficulty date: June 3, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 46,424 hours, 16,691 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L HARD TO ARM.
